On Fixed-Path Rationing Methods
AbstractMoulin (1999) characterizes the fixed-path rationing methods by efficiency, strategy-proofness, consistency, and resource-monotonicity. In this note, we give a straightforward proof of his result.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Universite de Montreal, Departement de sciences economiques in its series Cahiers de recherche with number 2001-24.
Length: 6 pages
Date of creation: 2001
Date of revision:
Contact details of provider:
Postal: CP 6128, Succ. Centre-Ville, Montréal, Québec, H3C 3J7
Phone: (514) 343-6540
Fax: (514) 343-5831
Web page: http://www.sceco.umontreal.ca
More information through EDIRC
fixed-th rationing methods; single-aked eferences;
Other versions of this item:
- D61 - Microeconomics - - Welfare Economics - - - Allocative Efficiency; Cost-Benefit Analysis
- D60 - Microeconomics - - Welfare Economics - - - General
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Moulin, Herve, 1999.
"Rationing a Commodity along Fixed Paths,"
Journal of Economic Theory,
Elsevier, vol. 84(1), pages 41-72, January.
- Thomson William, 1994. "Consistent Solutions to the Problem of Fair Division When Preferences Are Single-Peaked," Journal of Economic Theory, Elsevier, vol. 63(2), pages 219-245, August.
- Thomson, W., 1991. "Resource-Monotonic Solutions to the Problem of Fair Divosion when Preferences are Single-Peaked ," RCER Working Papers 301, University of Rochester - Center for Economic Research (RCER).
- Sprumont, Yves, 1991. "The Division Problem with Single-Peaked Preferences: A Characterization of the Uniform Allocation Rule," Econometrica, Econometric Society, vol. 59(2), pages 509-19, March.
- Gustavo Bergantiños & Jordi Massó & Inés Moreno de Barreda & Alejandro Neme, 2013.
"Stable Partitions in Many Division Problems: The Proportional and the Sequential Dictator Solutions,"
UFAE and IAE Working Papers
941.13, Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC).
- Gustavo Bergantiños & Jordi Massó & Inés Moreno de Barreda & Alejandro Neme, 2013. "Stable Partitions in Many Division Problems: The Proportional and the Sequential Dictator Solutions," Working Papers 739, Barcelona Graduate School of Economics.
- Lars Ehlers, 2011. "A characterization of the uniform rule without Pareto-optimality," SERIEs, Spanish Economic Association, vol. 2(4), pages 447-452, December.
- Anirban Kar & Özgür Kıbrıs, 2008. "Allocating multiple estates among agents with single-peaked preferences," Social Choice and Welfare, Springer, vol. 31(4), pages 641-666, December.
- Gustavo Bergantiños & Jordi Massó & Alejandro Neme, 2012. "The division problem with maximal capacity constraints," SERIEs, Spanish Economic Association, vol. 3(1), pages 29-57, March.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sharon BREWER).
If references are entirely missing, you can add them using this form.